MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. STEMMED TIBIAL COMPONENT; PROSTHESIS KNEE

ZIMMER MANUFACTURING B.V. STEMMED TIBIAL COMPONENT; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 10/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure eight years post implantation due to tibial loosening.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: cruciate retaining cr-flex gender solutions female (gsf) femoral component porous catalog # 00575201502 lot # 63023469.Articular surface use with plate 3,4 size yellow/c-h 10 mm height catalog # 00595203010 lot # 62924592 mis hdegd scr 48mm catalog # 00-5983-040-48 lot # 62988688.Mis hdegd scr 48mm catalog # 00-5983-040-48 lot # 62949749.Headless trocar drill pin 75mm catalog # 00-5901-020-00 lot # 63018395.G2: australia h3: customer has indicated that the product will not be returned because requested but not returned by hospital.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : not returned by hospital.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
STEMMED TIBIAL COMPONENT
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18124502
Report Number0002648920-2023-00270
Device Sequence Number17743263
Product Code JWH
UDI-Device Identifier00889024217584
UDI-Public(01)00889024217584(17)250531(10)63038666
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberN/A
Device Catalogue Number00598003702
Device Lot Number63038666
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight73 KG